# SDR AALA201607199008

- Difficulty date: July 18, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,816 hours, 23,873 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  EMERGENCY AISLE LIGHT INOPERATIVE AT SEAT 9C.  MAINTENANCE FOUND WIRES PULLED LOOSE AT ROW MAKER LIGHT, RE-CRIMPED THE WIRE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00.
